1 Publication

[1]
2016 | Journal Article | IST-REx-ID: 1292   OA
Durst, Sebastian, Marc Kegel, and Mirko D Klukas. “Computing the Thurston–Bennequin Invariant in Open Books.” Acta Mathematica Hungarica 150, no. 2 (2016): 441–55. https://doi.org/10.1007/s10474-016-0648-4.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed

1 Publication

[1]
2016 | Journal Article | IST-REx-ID: 1292   OA
Durst, Sebastian, Marc Kegel, and Mirko D Klukas. “Computing the Thurston–Bennequin Invariant in Open Books.” Acta Mathematica Hungarica 150, no. 2 (2016): 441–55. https://doi.org/10.1007/s10474-016-0648-4.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed